Please use this identifier to cite or link to this item:
Title: Differentiability of continuous homomorphisms between smooth loops
Authors : Bödi, Richard
Kramer, Linus
Published in : Results in Mathematics
Volume(Issue) : 25
Issue : 1-2
Pages : 13
Pages to: 19
Publisher / Ed. Institution : Birkhäuser
Publisher / Ed. Institution: Basel
Issue Date: Mar-1994
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subjects : Loops; Morphisms; Continuity; Differentiability; Smoothness
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: It is a well-known fact that a continuous homomorphism between Lie groups is analytic. We prove a similar result (Thm. 1.8) for continuous homomorphisms of differentiable left or right loops in section 1 of this paper. Section 2 deals with images and kernels of such homomorphisms. Again, the results obtained are quite analogous to the Lie group case. The paper ends with applications of Theorem 1.8. For example, it turns out that the group of continuous automorphisms of a smooth generalized polygon is a Lie transformation group with respect to the compact-open topology.
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (
Departement: School of Engineering
Publication type: Article in scientific Journal
DOI : 10.1007/BF03323137
ISSN: 1422-6383
Appears in Collections:Publikationen School of Engineering

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.